# SDR SWAA2024061485918

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FLOOR BEAM AT MOUNT FITTING BS 947 RBL 50 HAS A SMALL AREA OF CORROSION AT MOUNT FITTING BASE<[01] REMOVED CORROSION ORIG. .180; MATERIAL LOSS .015; REMAINING .165 FOUND TO BE OUT OF LIMITS DUE TO LOCATION AT HARD POINT RBL 51 REF B737-NG SRM 53-70-51-1A-1 PARA GRAPH 1. C. AND BAC1518-1212 TOOL # T8224M DUE 07 NOV 24; REMOVED DAMAGE TO FLAT SURFACE; HFEC AND DVI NO DEFECTS NOTED; REMOVED ADDITIONAL 0.002 IN. MATERIAL; ROTO PEENED AREA; RESTORED COATINGS; AND INSTALLED REF B737-NG SRM 53-70-51-2R-8 ALTERNATIVE 3;[02] REMOVED CORROSION ORIG. .180; MATERIAL LOSS .015; REMAINING .165 FOUND TO BE OUT OF LIMITS DUE TO LOCATION AT HARD POINT RBL 51 REF B737-NG SRM 53-70-51-1A-1 PARA GRAPH 1. C. AND BAC1518-1212 TOOL # T8224M DUE 07 NOV 24; REMOVED DAMAGE TO FLAT SURFACE; HFEC AND DVI NO DEFECTS NOTED; REMOVED ADDITIONAL 0.002 IN. MATERIAL; ROTO PEENED AREA; RESTORED COATINGS; AND INSTALLED REF B737-NG SRM 53-70-51-2R-8 ALTERNATIVE 3 VERIFIED ACCOMPLISHMENT.
